MAUDE Adverse Event Report: NORTHGATE TECHNOLOGIES INC. CONMED GS2000; 50L ABDOMINAL INSUFFLATOR

NORTHGATE TECHNOLOGIES INC. CONMED GS2000; 50L ABDOMINAL INSUFFLATOR
Model Number 72-00258-0
Medical Device Problem Code Increase in Pressure (1491)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On 03/06/2025 northgate technologies, inc was made aware of the alleged event, "gs2000 insufflator was being used, and c02 pressure could not be regulated properly and causing over pressure to the patient." upon follow up it was clarified that there was no patient injury, a device malfunction was not suspected and the procedure was completed with this device.The device history record for 94546lfi from (b)(6) 2021 (b)(4) was reviewed and the device passed all testing.Nothing out of the ordinary was noted.The device has not been returned to nti for repair / evaluation previously.There have been no other complaints reported to nti for this device.Nor-doc-dra-0027 risk analysis rev.H was reviewed.Risk id 7.8.1.10 refers to the risk of pressures associated with the unit and risk to the patient.The risk of those items related to high pressure (e.G., co2 absorption (intravasation), hypercapnia, subcutaneous emphysema, patients exposed to high pressure, etc.).These risks have been mitigated as follows: warning in manual on dangers of co2 absorption, embolism, idiosyncratic reactions, metabolic and cardiac reactionism overshoot is limited to fda recommendation not to exceed 45mmhg for more than 15 seconds., overpressure alert will activate at 5mmhg over the preset and a lapse of less than or equal to 5 seconds., multiple failures are required to cause overpressure of abdominal cavity.Temporary disabling of the overpressure alert will not exceed 30 seconds.If the device were to be displaying a higher pressure than actual that could be a loss of pneumo if the end user reduced the flow in an attempt to bring down the pressure.A clinical evaluation was performed per nor-doc-cer-0001 which proved the benefits outweigh the risks.The unit was evaluated by service and engineering (as documented in attached issue-2025-0015).Flow at 50 l/min was lower than specification - this would not have caused or contributed to the complaint issue.During evaluation - both of the mechanical prvs (main port and continuous pressure sensing line) were opening at a higher pressure than specification however this would not cause an overpressure situation, but they could contribute to it.The mechanical prvs are a redundant fail safe mechanisms which are design to vent pressure in high pressure situations if/ when the electronic pressure relief valves are unable to relieve pressure adequately.The complaint indicated that the continuous pressure sensing tubing line was not used during this procedure.Despite the malfunction of the mechanical prvs, the device relieved pressure as designed and intended during testing through the electronic pressure relief valves.This issue will continue to be monitored through the complaint system to assure patient safety.If further information were to become available, a follow-up report would be submitted.
 
Event or Problem Description
On 03/06/2025 northgate technologies, inc was made aware of the alleged event, "gs2000 insufflator was being used, and c02 pressure could not be regulated properly and causing over pressure to the patient." that occured on (b)(6) 2025 in australia.

Brand Name
CONMED GS2000
Common Device Name
50L ABDOMINAL INSUFFLATOR
Manufacturer (Section D)
NORTHGATE TECHNOLOGIES INC.
1591 scottsdale court
elgin IL 60123
Manufacturer (Section G)
NORTHGATE TECHNOLOGIES INC.
1591 scottsdale court
elgin IL 60123
Manufacturer Contact
todd gatto
1591 scottsdale court
elgin, IL 60123
MDR Report Key22027329
Report Number0001450997-2025-00004
Device Sequence Number15731958
Product Code HIF
UDI-Device Identifier20845854045395
UDI-Public20845854045395
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K120151
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 05/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number72-00258-0
Device Catalogue NumberGS2000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/15/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2025
Initial Report FDA Received Date05/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/07/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown